Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Infinitely generated symbolic Rees algebras over finite fields

Akiyoshi Sannai and Hiromu Tanaka

Vol. 13 (2019), No. 8, 1879–1891
DOI: 10.2140/ant.2019.13.1879
Abstract

For the polynomial ring over an arbitrary field with twelve variables, there exists a prime ideal whose symbolic Rees algebra is not finitely generated.

Keywords
symbolic Rees algebras, Mori dream spaces, Cowsik's question
Mathematical Subject Classification 2010
Primary: 13H10
Milestones
Received: 15 February 2018
Revised: 19 June 2018
Accepted: 20 July 2018
Published: 9 October 2019
Authors
Akiyoshi Sannai
Center for Advanced Intelligence Project
RIKEN
Tokyo
Japan
Hiromu Tanaka
Graduate School of Mathematical Sciences
The University of Tokyo
Japan